I have had stomach cramping in lower abdomen, fullness, back

Patient : I have had stomach cramping in lower abdomen, fullness, back pain, gas and nausea after eating for 1 1/2 weeks. Went to ER 5 days ago and they did ultrasound of gall bladder and CT scan. Gall bladder has sludge but not causing pain. There was nothing in abdomen but a increased amount of stool for my age. I'm 32. I was told if got worse come back. Well it hasn't gotten worse but is still the same. After I eat my stomach gets worse and I get nausea. I'm wondering where to go from here. I've never had digestive issues before.
Doctor :   Welcome to Ask The Doctor. I understand your concern. It seems you are suffering from Acid Peptic Disease or Acid ref lux. Pancreatitis should always be considered in case of pain abdomen, but since your doctor's have ruled it out, so chances are very less. We usually perform Ultrasound Abdomen and Serum Amylase and Lipase to diagnose pancreatitis. If they are normal, the Pancreatitis is virtually ruled out. In that case, we treat our patients for Acid reflux and most of them respond to treatment. For acid reflux, I advise my patients to take a combination of Pantoprazole and Domperidone.You should also take soft, bland diet. In case you have persisting acidity, loose stools, weight loss then you would require evaluation for Malabsorption syndrome like Celiac disease. Upper GI endoscopy would be required if your symptoms don't respond to this treatment. I would also advise in such scenario to get tested for h.pylori infection and to get it treated. Share my opinion with your doctor before acting upon it. I hope it helps. Stay Healthy

Related Q&A

Q: I had sex on day 5 period , i had iud insertion 5 months back my hubby withdraw his penis out of me during ejaculatio...

Q: Hi doctor, My mother in law used a bar of soap that had remnants of raw ground chicken on it to wash her hands. She ...

Q: My wife had fever a week back ,we just back from a holiday,she was fine the next day,but my daughter she had an earac...

Q: HI I HAVE BEEN TAKING RESPERIDAL 2 MG 17 YEARS AGO . 7 YEARS AGO 4 MG. THE LAST MONTH 3 MG . I HAVE SIDE EFFECTS MUSC...

Q: Can you explain in layman's terms my echo report? I will not be able to see the cardiologist for some time and I'm co...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews